Skip to main content

Research Repository

See what's under the surface

Advanced Search

Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions

Bringmann, Kathrin; Diamantis, Nikolaos; Raum, Martin

Authors

Kathrin Bringmann

Nikolaos Diamantis pmznd@maths.nottingham.ac.uk

Martin Raum



Abstract

We introduce a new technique of completion for 1-cohomology which parallels the corresponding technique in the theory of mock modular forms. This technique is applied in the context of non-critical values of L-functions of GL(2) cusp forms. We prove that a generating series of non-critical values can be interpreted as a mock period function we
define in analogy with period polynomials. Further, we prove that non-critical values can be encoded into a sesquiharmonic Maass form. Finally, we formulate and prove an Eichler-Shimura-type isomorphism for the space of mock period functions.

Journal Article Type Article
Publication Date Jan 1, 2013
Journal Advances in Mathematics
Print ISSN 0001-8708
Electronic ISSN 0001-8708
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 233
Issue 1
APA6 Citation Bringmann, K., Diamantis, N., & Raum, M. (2013). Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions. Advances in Mathematics, 233(1), doi:10.1016/j.aim.2012.09.025
DOI https://doi.org/10.1016/j.aim.2012.09.025
Publisher URL http://dx.doi.org/10.1016/j.aim.2012.09.025
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Advances in Mathematics, 233(1) (2013), 115-134. doi: 10.1016/j.aim.2012.09.025

Files

bdr.pdf (251 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;